Hi friends! Today I was prescribed Cymbalta 30 mg. To take 2 weeks. Then 60 mg. after that. I am concerned at the reviews I read. I have tried Prozac, Zoloft, and Effexor(this med. I really hated after 1 dose.) I have severe anxiety and cry daily. It was prescribed for depression. I take 3 Lortab 10 mg. and 3, 10 mg Valium. The reviews I read have left me with mixed emotions about even trying this medication. Actually, it kind of scares me. Was wondering if anyone has had good results taking Cymbalta? I read nausea, sweating, unsteady on feet. Blood pressure increase(I already take Lisinopril 10 mg for HBP) and headaches. Also insomnia (which I already suffer with.) I haven't asked a question but once before. So I would really appreciate any input or information, good or bad. Thanks to anyone who has any info. to help me with my decision to try this medication or not!
I am taking 90 mg. The drug has eliminated my depression but under NO circumstances would I ever take again. About six months in to tx, I began having bizarre side effects: waking and audible hallucinations, not sleeping for 3-5 days, sweating so badly sheets were changed, dozens and dozens of oozing mo7th sores, +/- 50 lb wt gainl
e5c.. Read and listen to members of the group. Awful
I tried Cymbalta 30mg several years ago for neuropathy pain. After a week, I began having petit mal seizures. Of course I quit taking it. I don't have a seizure disorder, but react to several medications like that. A rheumy insisted I try it again last month, so I fired him. Anyway, everybody reacts differently to meds. Many people are helped by Cymbalta. I suggest that you at least try it. You will never know if it is your "miracle drug" unless you do. You can always stop taking it if you have side effects. I hope it works well for you, ang.
I've been on cymbalta for a little over a year. The sweating goes away after about a month. It can raise your blood pressure, but not necessarily, depends on what your blood pressure is. I did not have the nausea, insomnia, or balance problems, no headaches from taking it either. I'm on 60mg x 2 a day, which is the maximum dosage.
I used to have depression and anxiety problems and was given Valium years ago. It makes things worse! If I were you, I would ditch the Valium except for very rare occasions when anxiety is at its worst. Taking Valium three times a day is likely making your emotions more labile. It makes you very prone to crying and feeling more down.
Try to get help in other ways bc I was on 30 then I hit a depression patch then took 60 mg felt to over medicated then wemoved it back to 30mg about a year or so later and still sweating like I ran a 5k just walking a block or cleaning my house im now on 20mg and getting off of this medicine is aweful and horrific im getting intense migraines and feel sick to my stomach just get out side and do stuff see a councler talk it out avoid medicine at all costs even try acupuncture it works miracles
I Pray you haven't started the Cymbalta yet!! Please please please-Get every single bit of input you can before you even start thinking about taking this drug-& yes, Cymbalta is a very powerful drug. I've also taken just about every anti dep med on the market, & Cymbalta, at least for me, is by far the worse med Ive ever taken in my entire life.
The sweating alone was enough to make me stop, that is if I would have known Cymbalta was causing it. My mind was in such a haze that I had no idea why I was sweating like a pig. Honestly, I think a truck would of had to have run me over to feel any kind of emotion. Cymbalta drained any good emotion from me, as well as my life. My memory completely shut down, & if I could have fallen asleep for a year or more I would have.
I've been on all types of meds for my numerous knee surgeries, & I've weened off of all types of meds too. I wouldn't compare any narcotic to weening off of Cymbalta, as Cymbalta tops them all. I've never been sicker or had the problems I've had except trying to stop Cymbalta. Having 90 extra pills under my bed didn't help matters either-Finally having my husband dispose of them at the local Police station.
Just please understand Cymbalta is NOT a normal anti-dep, which if you decide you don't like the side effects you can just stop taking. I've been dealing w/side effects over a month after quitting, & that was after over 6wks of tapering down to 30mgs.
I NEVER would have started Cymbalta if I would have known then all that I know now. But here I am 8yrs later still dealing w/all of the horrible side effects.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2013 • 4 answers
Posted 20 Feb 2014 • 4 answers
Posted 29 Jun 2014 • 2 answers
Posted 28 Mar 2016 • 1 answer
Posted 26 Oct 2017 • 1 answer